# SDR GTIA2017071502084

- Difficulty date: July 15, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 2,999 hours, 1,303 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR CABIN PRESSURE,  OUTFLOW VALVE FAULT MESSAGE IN FLIGHT.  DURING TAKEOFF, THE ACFT DID NOT PRESSURIZE .  INSPECTED EXTRACTION DUCTING IN AVIONICS COMPARTMENT AND FOUND DUCTING DAMAGED.  R & R BOTH DAMAGED DUCTS IAW AMM 21-26-42 RAN AEVC TEST IAW AMM 21-26-00 TESTED GOOD
